# SDR DALA2023100208053

- Difficulty date: September 15, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2990175) PASSENGER COMPARTMENT, AFT GALLEY, RH SIDE, FLOOR LEVEL ON STA 986.5, FLOOR BEAM WITH SEVERAL POINTS OF CORROSION. PASSENGER COMPARTMENT, AFT GALLEY, RH SIDE, FLOOR LEVEL ON STA 986.5, FLOOR BEAM WAS REPLACED I.A.W B737-800 SRM 51-40-02-0G REV 79.00 AUG-18-2023 B737-800 SRM 51-10-02-0G.
